# SDR IPXA11665166

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586989
- Condition: Damaged
- Location: Bs 1490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POS 14L STATION 1490 FLOOR PANEL HAS 3 HOLES.  FAB NEW FLOOR PANEL REF EO B767-5300-9693-H.
